# SDR AALA202206241957

- Difficulty date: April 29, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 36,323 hours, 4,166 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS'S WINDSHIELD HAS ARCING ON UPPER EDGE TERMINAL BLOCK. **SUPPLEMENTAL REPORT FOR AALA202205021957: REPLACED CAPTAIN'S #1 WINDSHIELD PER JOB CARD 72L21056001.** (CLOSED)
